Alert archive / Mississippi / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, MS

March 30, 2021Covington County, Mississippi

NWS Jackson, MS issued this special weather statement at Mar 30, 2021, 5:48 PM CDT for Covington County, Mississippi. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2021, 5:48 PM CDT (22:48 UTC)
Expired
Mar 30, 2021, 6:30 PM CDT
In force
42 min
Issued by
NWS Jackson, MS

County Covington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 105 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:04 PM CDTTORNADO3 W Lux, MSA BRIEF EF0 TORNADO BEGAN ON LOTT TOWN ROAD WHERE IT SNAPPED A SOFTWOOD TREE LIMB. IT CONTINUED TO TRACK NORTHEAST WHERE IT CROSSED US HIGHWAY 49, CAUSING A FEW SOFTWOOD TREE LIMBS TO SNAP AND UPROOT. AS IT CONTINUED TO PUSH TO THE NORTHEAST CROSSING WALTER LO
Mar 30, 6:07 PM CDTTORNADO2 Ssw Sanford, MSBROADCAST MEDIA SHARED VIDEO OF A POSSIBLE TORNADO IN SOUTHERN COVINGTON COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2021-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2021-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1615 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

688 
WWUS84 KJAN 302248
SPSJAN

Special Weather Statement
National Weather Service Jackson MS
548 PM CDT Tue Mar 30 2021
 
MSZ065-066-073-074-302330-
Jones MS-Covington MS-Lamar MS-Forrest MS-
548 PM CDT Tue Mar 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FORREST...
SOUTHEASTERN COVINGTON...NORTH CENTRAL LAMAR AND SOUTHWESTERN JONES
COUNTIES THROUGH 630 PM CDT...

At 548 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sumrall, or 8 miles northwest of West Hattiesburg, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sanford around 610 PM CDT.
  Moselle around 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3137 8956 3163 8946 3154 8922 3134 8946
TIME...MOT...LOC 2248Z 209DEG 20KT 3139 8949 

$$

DL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Mar 30, 4:19 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 30, 4:19 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
419 PM CDT Tue Mar 30 2021

.DISCUSSION...
Tonight and Wednesday: Afternoon visible and water vapor
satellite imagery shows increasing cloud cover and moisture moving
in from the west. At the surface, winds have become southerly and
boundary layer modification has been ongoing with dewpoints
rising through the 50s F this morning and into the 60s F this
afternoon. This is in response to an approaching longwave trough
axis and associated surface warm front. Scattered showers and a
few thunderstorms are likely this afternoon along and near the
warm front as significant warm air advection contributes to lift
alongside modest diurnal destabilization. As the trough nears
tonight, a cold front will be pushed through the area from north
to south. While limited instability and relatively disorganized
lower level winds will limit the threat, a marginal risk does
exist this evening and tonight for a few isolated storms near and
along the front. Adequate deep layer shear and sufficient boundary
layer moisture should allow for modest thunderstorm development
and for this reason, marginally severe hail (to 1") and gusty
winds (to 60 mph) will be possible. The threat for a tornado is
low, but not zero tonight. Storms will generally stay along and
north of the I-20 corridor. Lows tonight will have a bit higher
gradient from north to south than typical, with mid 50s F behind
the front in northern Mississippi and Arkansas to upper 60s in
southeast Mississippi.

Wednesday morning, the front will be moving to near the I-20 and the
marginal threat for strong the severe storms will be confined to
central and southern Mississippi as well as eastern Louisiana.
Similar threats will exist as during the night tonight, with the
highest probability for a severe storm occuring coincident with
maximum diurnal boundary layer heating during the afternoon and
early evening. In far southeastern Mississippi, instability may be a
bit higher than elsewhere with MUCAPE possibly reaching 2,000 j/kg.
This could allow for a bit more robust thunderstorm development and
a somewhat higher risk for damaging wind gusts. For this reason, a
slight risk area has been introduced for the Pine Belt. By
Wednesday evening, the front will be moving into southeastern
Mississippi with significant drying and cooling expected behind as
the threat for storms ends. Along and behind the front, gusty
winds are likely. Nonthunderstorm wind gusts may reach 35-45 mph
in the Mississippi River Delta areas with gusts 30-40 mph
elsewhere. A few trees and limbs may fall and travel may become
difficult for high profile vehicles. A few powerlines may become
downed but widespread impacts to power infrastructure is not
expected. Highs Wednesday will be cool in the north behind the
cold front, low to middle 60s F. South of the front, temperatures
will rise prior to frontal passage into the upper 70s F. /86/

Wednesday night through Monday: Leftover showers in the southeast
during the early evening Wednesday night will be replaced by
overnight cold advection as the tight pressure gradient maintains
surface winds. Much drier air will be ushered into the area as
dewpoints drop into the upper 20s and lower 30s. Winds will
gradually diminish from the west during the afternoon as the high
pressure axis settles over the area.

Clear skies, dry air and calming winds will lead to ideal
radiational cooling conditions Thursday night. With such dry air,
temperatures will quickly fall, settling in the upper 20s and 30s
after midnight. With the temperatures and resulting widespread
frost, significant damage to tender new growing season vegetation
may occur. Frost may be possible over northeast portions again
Friday night, but returning southerly flow will limit the overall
potential.

Southerly flow will increase Saturday into Monday as a weakening mid
level shortwave approaches the area. Not looking for any
precipitation, but maximums will climb into the 70s and minimums
will moderate into the 50s./GG/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions were observed at 17z for most sites with some
intermittent MVFR cigs. Increasing clouds results in a mix of
VFR/MVFR cigs with scattered -SHRA/TSRA by 21z. A cold front with
continued-SHRA/TSRA moves south overnight, oriented from near
HKS/JAN to MEI by 16z. Patchy fog may occasionally reduce vsby to
MVRF/IFR for HBG/PIB from 12z until 15z. Gusty north winds post
fropa may reach 25 kt for central and northern sites. /86/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       65  71  36  58 /  83  97   5   0
Meridian      66  74  35  59 /  68  99  15   0
Vicksburg     65  71  37  60 /  88  97   2   0
Hattiesburg   68  79  38  61 /  36  99  17   0
Natchez       67  74  38  59 /  58  94   3   0
Greenville    50  63  37  56 /  87  87   3   0
Greenwood     57  66  35  56 /  92  92   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&
Hazardous weather outlook, Mar 30, 3:48 PM CDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Jackson MS
348 PM CDT Tue Mar 30 2021

ARZ074-LAZ007-MSZ026-312100-
Ashley-Morehouse-Grenada-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, and north central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

ARZ075-MSZ018-019-025-034-312100-
Chicot-Bolivar-Sunflower-Leflore-Washington-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of southeast
Arkansas, north central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts 35-
40 mph. Travel will also be difficult for those in high profile
vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-MSZ027>033-036>038-043-044-312100-
Richland-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Holmes-Attala-Winston-Madison MS-Leake-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, east central Mississippi, north
central Mississippi, and northeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Wednesday morning

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

LAZ008-009-016-023-MSZ035-040>042-047-312100-
West Carroll-East Carroll-Madison LA-Franklin LA-Humphreys-
Issaquena-Sharkey-Yazoo-Warren-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Tonight through Wednesday afternoon

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts 35-
40 mph. Travel will also be difficult for those in high profile
vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Wednesday.

MSZ039-045-046-048>050-054-055-061>064-072>074-312100-
Noxubee-Neshoba-Kemper-Hinds-Rankin-Scott-Copiah-Simpson-
Franklin MS-Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday.

MSZ051-052-056>058-065-066-312100-
Newton-Lauderdale-Smith-Jasper-Clarke-Covington-Jones-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and southeast Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Wednesday

NON-THUNDERSTORM WINDS
THREAT...Limited
TIMING...Wednesday

Severe thunderstorms are possible. Some thunderstorms could
produce damaging winds to 60 mph and hail at least to the size of
quarters. A tornado cannot be ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

Weak trees and limbs may break and fall due to sustained winds up
to 25 mph and wind gusts around 35 mph. High profile vehicles
could also be affected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday.

LAZ024>026-MSZ053-059-060-312100-
Catahoula-Tensas-Concordia-Claiborne-Jefferson-Adams-
348 PM CDT Tue Mar 30 2021

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Wednesday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Wednesday

NON-THUNDERSTORM WINDS
THREAT...Elevated
TIMING...Wednesday

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts and hail. A tornado cannot be
ruled out.

(https://www.weather.gov/images/jan/graphicast/1.png)

A few downed trees and power lines are possible due to sustained
winds ranging from 25 to 35 mph and potential for wind gusts 35-
40 mph. Travel will also be difficult for those in high profile
vehicles.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Wednesday night through Monday

Low temperatures below freezing for a few hours will lead to
widespread frost over much of the area Thursday night into Friday
morning. This will pose a significant threat to tender vegetation
now that the growing season has begun.

(https://www.weather.gov/images/jan/graphicast/3.png)
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region Wednesday.

86

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

*NON-THUNDERSTORM WINDS*
Significant...Scattered downed trees and power lines are likely
 due to sustained winds over 35 mph and potential wind gusts
 greater than 50 mph.
Elevated...A few downed trees and power lines are possible due
 to sustained winds ranging from 25 to 35 mph and potential for
 wind gusts over 40 mph. Travel will also be difficult for those
 in high profile vehicles.
Limited...Weak trees and limbs may break and fall due to
 sustained winds up to 25 mph and wind gusts around 35 mph.
 High profile vehicles could also be affected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Mar 30, 2:51 PM CDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
251 PM CDT Tue Mar 30 2021

MSZ064-072-073-302030-
Jefferson Davis MS-Lamar MS-Marion MS-
251 PM CDT Tue Mar 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION...
NORTHWESTERN LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES THROUGH
330 PM CDT...

At 250 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving northeast at 20 mph.

Wind gusts up to 50 mph will be possible with this storm.

This strong thunderstorm will be near...
  Bunker Hill around 310 PM CDT.
  Improve around 315 PM CDT.
  Melba around 330 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3122 8984 3127 8992 3153 8982 3141 8955
TIME...MOT...LOC 1950Z 213DEG 18KT 3129 8984

DL
Special weather statement, Mar 30, 5:48 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
548 PM CDT Tue Mar 30 2021

MSZ065-066-073-074-302330-
Jones MS-Covington MS-Lamar MS-Forrest MS-
548 PM CDT Tue Mar 30 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FORREST...
SOUTHEASTERN COVINGTON...NORTH CENTRAL LAMAR AND SOUTHWESTERN JONES
COUNTIES THROUGH 630 PM CDT...

At 548 PM CDT, Meteorologists were tracking a strong thunderstorm
near Sumrall, or 8 miles northwest of West Hattiesburg, moving
northeast at 25 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Sanford around 610 PM CDT.
  Moselle around 620 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3137 8956 3163 8946 3154 8922 3134 8946
TIME...MOT...LOC 2248Z 209DEG 20KT 3139 8949

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:31 AM CDTRiver Flood WarningJANLeake25 hr
Mar 30, 2:51 PM CDTSpecial Weather StatementJANMarion39 min
Mar 30, 6:32 PM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
Mar 30, 6:39 PM CDTTornado WarningJANJasper, Jones22 min
Mar 30, 6:42 PM CDTSpecial Weather StatementJANCopiah48 min

Nearby

Special Weather Statements in Mississippi, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.